# SDR SWIA201229739

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 22,292 hours, 18,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT ON AND ARE NO LONGER WORKING.  (FLT 4745)  CHARGED EMERGENCY BATTERIES PER AMM AND RELAMPED NR 1 AND NR 3 OVERHEAD EMERGENCY LIGHTS.
